Lifmol-DS Suspension (Paracetamol) by Life Pharmaceutical Company

Drug Category: Non- Narcotic Analgesic/Antipyretic

Indication: For the treatment of mild to moderate pain and as antipyretic. For symptomatic relief of headache, migraine, neuralgia, toothache and teething pains, sore throat, rheumatic aches and pains, influenza, feverishness and feverish colds and for menstrual pains..

Composition:

Each 5ml contains:

  • Paracetamol……………………………….240mg

Pharmacological Action:

  • Paracetamol: Paracetamol is Analgesic, antipyretic derivative of acetanilide. It has weak anti-inflammatory properties. Acetaminophen is thought to act primarily in the CNS, increasing the pain threshold by inhibiting both isoforms of cyclooxygenase, COX-1 and COX-2, enzymes involved in prostaglandin (PG) synthesis. Unlike NSAIDs, acetaminophen does not inhibit cyclooxygenase in peripheral tissues and, thus, has no peripheral anti-inflammatory affects. Acetaminophen indirectly blocks COX, and that this blockade is ineffective in the presence of peroxides. This explains why acetaminophen is effective in the central nervous system and in endothelial cells but not in platelets and immune cells which have high levels of peroxides.

Presentation:

  • Amber Glass Bottle
  • Syrup in High Density Polyethylene Bottle

For More Information

Write a Reply or Comment

Your email address will not be published.

Time limit is exhausted. Please reload the CAPTCHA.